Proceedings of the Japan Academy, Series A, Mathematical Sciences

Note on the reproducing property of the Bergman kernel

Akira Kaneko

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci. Volume 65, Number 5 (1989), 119-122.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195512895

Digital Object Identifier
doi:10.3792/pjaa.65.119

Mathematical Reviews number (MathSciNet)
MR1011848

Zentralblatt MATH identifier
0688.32021

Subjects
Primary: 32A45: Hyperfunctions [See also 46F15]
Secondary: 32H10

Citation

Kaneko, Akira. Note on the reproducing property of the Bergman kernel. Proc. Japan Acad. Ser. A Math. Sci. 65 (1989), no. 5, 119--122. doi:10.3792/pjaa.65.119. https://projecteuclid.org/euclid.pja/1195512895


Export citation

References

  • [1] Bell, S. R.: Analytic hypoellipticity of the 3-Neumann problem and extendability of holomorphic mappings. Acta Math., 147, 109-116 (1981).
  • [2] Diederich, K. and Fornaess, J. E.: Pseudoconvex domains with real analytic boundary. Ann. of math., 107, 385-397 (1978).
  • [3] Gunning, R. C. and Rossi, H.: Analytic Functions of Several Complex Variables. Prentice-Hall (1965).
  • [4] Kataoka, K.: Micro-local theory of boundary value problems. I. J. Fac. Sci. Univ. Tokyo, Sec. IA, 27, 355-399 (1980).
  • [5] Kataoka, K.: Some properties of mild hyperf unctions and an application to propagation of micro-analyticity in boundary value problems, ibid., 30, 279-297 (1983).
  • [6] Vogt, D.: On the functors Ext^E, F) for Frechet spaces. Studia Math., 85, 163-197 (1987).
  • [7] Zorn, P.: Analytic functionals and Bergman spaces. Ann. Scuola Norm. Sup. Pisa, 9, 365-402 (1982).